PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2011 | 9 | 1 | 250-256
Article title

Universal fractional Euler-Lagrange equation from a generalized fractional derivate operator

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The purpose of this paper is to extend the fractional actionlike variational approach by introducing a generalized fractional derivative operator. The generalized fractional formalism introduced through this work includes some interesting features concerning the fractional Euler-Lagrange and Hamilton equations. Additional attractive features are explored in some details.
Publisher
Journal
Year
Volume
9
Issue
1
Pages
250-256
Physical description
Dates
published
1 - 2 - 2011
online
24 - 9 - 2010
References
  • [1] F. Riewe Phys. Rev. E 53, 1890 (1996) http://dx.doi.org/10.1103/PhysRevE.53.1890[Crossref]
  • [2] F. Riewe Phys. Rev. E 55, 3581 (1997) http://dx.doi.org/10.1103/PhysRevE.55.3581[Crossref]
  • [3] O.P. Agrawal J. Math. Anal. Appl. 272, 368 (2002) http://dx.doi.org/10.1016/S0022-247X(02)00180-4[Crossref]
  • [4] M. Klimek Czech. J. Phys. 51, 1348 (2001) http://dx.doi.org/10.1023/A:1013378221617[Crossref]
  • [5] M. Klimek Czech. J. Phys. 52, 1247 (2002) http://dx.doi.org/10.1023/A:1021389004982[Crossref]
  • [6] R.A. El-Nabulsi Fizika A14, 4, 289 (2005)
  • [7] R.A. El-Nabulsi Int. J. Appl. Math. 17, 299 (2005)
  • [8] R.A. El-Nabulsi D.F.M. Torres J. Math. Phys. 49, 053521 (2008) http://dx.doi.org/10.1063/1.2929662[Crossref]
  • [9] R.A. El-Nabulsi, D.F.M. Torres Math. Method. Appl. Sci. 30, 1931 (2007) http://dx.doi.org/10.1002/mma.879[Crossref]
  • [10] R.A. El-Nabulsi Int. J. Geom. Methods M. 5, 863 (2008) http://dx.doi.org/10.1142/S0219887808003119[Crossref]
  • [11] R.A. El-Nabulsi Chaos Soliton. Fract. 42, 2384 (2009) http://dx.doi.org/10.1016/j.chaos.2009.03.115[Crossref]
  • [12] R.A. El-Nabulsi Mod. Phys. Lett. B 23, 3369 (2009) http://dx.doi.org/10.1142/S0217984909021387[Crossref]
  • [13] R.A. El-Nabulsi Int. J. Mod. Phys. B 23, 3349 (2009) http://dx.doi.org/10.1142/S0217979209052923[Crossref]
  • [14] D. Baleanu, O.G. Mustafa Computers and Mathematics with Applications 59, 1835 (2010) http://dx.doi.org/10.1016/j.camwa.2009.08.028[Crossref]
  • [15] D. Baleanu, J.I. Trujillo Commun. Nonlinear Sci. 15, 1111 (2010) http://dx.doi.org/10.1016/j.cnsns.2009.05.023[Crossref]
  • [16] D. Baleanu, O. Defterli, O.P. Agrawal J. Vib. Control 15, 583 (2009) http://dx.doi.org/10.1177/1077546308088565[Crossref]
  • [17] O. Defterli Computers and Mathematics with Applications 59, 1630 (2010) http://dx.doi.org/10.1016/j.camwa.2009.08.005[Crossref]
  • [18] J. Cresson J. Math. Phys. 48, 033504 (2007) http://dx.doi.org/10.1063/1.2483292[Crossref]
  • [19] Y.F. Luchko, H. Martinez, J.I. Trujillo Fractional Calculus and Applied Analysis 11, 457 (2008)
  • [20] R. Herrmann, arXiv:0906.2185 [WoS]
  • [21] R. Goronflo, F. Mainardi, In: A. Carpinteri, F. Mainardi (Eds.), Fractals and Fractional Calculus in Continuum Mechanics (Springer Verlag, Wien and New York, 1997) 223
  • [22] R.A. El-Nabulsi Int. J. Geom. Methods M. 6, 1 (2009) http://dx.doi.org/10.1142/S0219887809003400[Crossref]
  • [23] D. Baleanu, S.I. Muslih Czech. J. Phys. 55, 633 (2005) http://dx.doi.org/10.1007/s10582-005-0067-1[Crossref]
  • [24] D. Baleanu, S.I. Muslih, E.M. Rabei Nonlinear Dynam. 53, 67 (2007) http://dx.doi.org/10.1007/s11071-007-9296-0[Crossref]
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-010-0051-7
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.